How To Deal With Hair Allergy Supplements?

Illustration of How To Deal With Hair Allergy Supplements?
Illustration: How To Deal With Hair Allergy Supplements? images-na.ssl-images-amazon.com

Hello … I consume supplements for hair, after 2 weeks, the skin under my breast is reddish like burning. I still want to take supplements, what supplements should be suitable for me?

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Redness of the skin is a sign of an inflammatory process that occurs in the skin area. This inflammation of the skin is characterized by redness of the skin, but can also be accompanied by complaints of itching, swelling of the skin, or feeling sore and hot on the skin. However, this inflammation of the skin needs to be defined as the main cause, so that proper handling and treatment can be done.
Some of the conditions below can cause inflammation of the skin, such as:
1. contact dermatitis, inflammation of the skin due to contact with certain irritants
2. yeast infection
3. virus infection
4. lice or scabies infection
5. skin irritation due to friction or pressure
6. allergic
To determine the possible cause, a direct examination is needed by your family doctor or dermatologist. By looking directly at the area of ​​inflammation, the cause of skin complaints can be ascertained.
Regarding your questions and complaints, the redness of the skin due to food allergies, drinks or drug allergies, should not be specific to the area under the breast. Allergic reactions should occur on most surfaces of the patient's body and are often followed by allergic reactions to the lips and digestion, such as diarrhea and nausea, vomiting. So if you have been taking this supplement for about 2 weeks, an allergic reaction should occur at the beginning of the consumption of this supplement. Thus, the possibility of a complaint that you experience is not an allergic reaction because of the supplements you consume.
The reddish coolies you experience under the breast may be caused by other conditions, such as skin irritation or contact dermatitis or fungal infections. So that the handling of skin redness will be slightly different from drug allergic reactions. Complaints that accompany this dermatitis can be hot, sore, itchy, reddish and itchy skin.
To ascertain the cause of this complaint, it requires a direct examination by a doctor. Direct physical examination by a doctor can identify the cause of this redness of the skin. Furthermore, treatment can be given according to the examination results obtained.
For now, some things you need to consider, such as:
1. To avoid the risk of further irritation, you should stop taking supplements until you see your doctor
2. Supplements for skin and hair are widely available, and any brand you can use as long as it does not cause side effects or allergies
3. If the doctor has confirmed that the complaint is not caused by a supplement, then you can continue taking the supplement according to the dosage on the package
4. temporarily, use a BeHa that is comfortable and does not compress the area of ​​irritation or redness of your skin
5. For a while, you can use the moisturizer that you normally use on the redness of the skin to moisturize your skin until you see your doctor
Thus the info we can convey.

: by

Related Question

What If The Child Is ASI More Than 2 Years.?

What If The Child Is ASI More Than 2 Years.?

(1 year ago)

Hy doctor, I want to ask my child, isn’t it more than 2 years but still drink ASI? Is it still okay or not pretentious?...

Treatment For Lymph Nodes?

Treatment For Lymph Nodes?

(1 year ago)

can swollen lymph nodes cancer certainly?...

Bad Effects Of Consumption Of Abortion Drugs?

Bad Effects Of Consumption Of Abortion Drugs?

(11 months ago)

Hello, I want to ask, I am 21 years old, I am not married but have had a relationship like husband and wife, this May I did not have my period, it should be on May 9, my period but...

Leave a Reply

Your email address will not be published. Required fields are marked *